advertisement
Question
Posted by: Susan | 2011-10-19

Oratane and Ginette

Hi

I have been on Oratane for my acne for about a year. A week after I stopped taking Oratane I started using Ginette, and I have been using Ginette now for just over a month. My skin started breaking out again but not as much only here and there. I would like to know if I can use Oratane while taking Ginette? Will it cause any side effects or make my chances for pregnancy bigger?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Oratane can be used with Ginette and will not increase the chances of pegnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-10-28

Oratane can be used with Ginette and will not increase the chances of pegnancy.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement